# SDR AALA20170817004

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 49,875 hours, 25,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OUTBOARD FORWARD FLAP CENTER HINGE FITTING AT LOWER OUTBOARD STUD ATTACH POINT. REMOVED AND REPLACED HINGE FITTING IAW AMM 57-40-01-201
